# SDR AALA201704259050

- Difficulty date: March 8, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,008 hours, 28,357 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK , AFT INBD MOUNT FOR LAVATORY A,  Y765 AND FRAME 16.  REPLACED THE SEAT TRACK IAW SRM 53-11-14-283-004, 51-72-00, AND 51-42-11.
